# SDR SWAA2024121759717

- Difficulty date: November 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA R-2 DOOR LOWER SILL INNER SUPPORT O/B HAS 3EA ELONGATED HOLES MKD DOTS<[01] SUMMARY=INSTALLED EWIS PROTECTION DURING MAINTENANCE AS PER REF B/737 AMM 20-60-07-913-801. REMOVED AFT CABIN WET AREA R-2 DOOR LOWER SILL INNER CHORD AS PER B-737 SRM 51-40-02-0G-0. LOCATED AND DRILLED & COUNTERSINKS AT NEW R-2 DOOR SILL INNER CHORD AS PER B-737 SRM 51-40-05-0G-0. THREATED AND PRIMED FASTENERS HOLES AT NEW R-2 DOOR SILL INNER CHORD AS PER B-737 AMM 51-21-41-370-803 & 51-21-72-370-803. INSTALLATION OF NEW R-2 DOOR SILL INNER CHORD AS PER B-737 SRM 51-40-02-0G-0 & DWG 147A8540 & DGW 147A8501 APPLIED SEALANT P/N 0870C080BM ON 11/22/23 AT 9:00 PM SQUEEZE OUT TIME: 11/26/23/ AT 5:00 AM. REMOVED EWIS INSTALLED FOR R-2 DOOR INNER CHORD REPAIR AS PER B 737 AMM 20-60-07-913-801.;[02] VERIFIED STEP # 1
